關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Journal of international money and finance 27(1)

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果
序號 學年期 教師動態
1 94/2 產經系 蕭明福 助理教授 期刊論文 發佈 Interest Rate Rules and Transitional Dynamics in an Endogenously Growing Open Economy , [94-2] 著錄名稱、卷期、頁數:Journal of International Money and Finance 27(1), pp.54-75
2 94/1 產經系 蕭明福 助理教授 期刊論文 發佈 Interest-rate rules and transitional dynamics in an endogenously growing open economy , [94-1] 著錄名稱、卷期、頁數:Journal of international money and finance 27(1), pp.54-75
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果